Days late is plan b working ? Am i pregnate? I took plan b right away an experienced bleeding for three days ... Im expericieng cramps but havnt started my period! , how late well my period be? This is really stressing me out ...
An old thread, but I'll reply in case anyone else finds it useful.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy , & could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2014 • 1 answer
Posted 28 Apr 2015 • 1 answer
Am I supppuse to start my period a day after I take plan b? I took plan be monday and Im suppose to?
Posted 16 May 2015 • 1 answer
Im bleeding and Im not suppose to start my period for another week (brownish pink).i just had unpro?
Posted 6 Aug 2015 • 1 answer
Posted 9 Jul 2016 • 1 answer